Blast Domination for Mycielski’s Graph of Graphs
K. Ameenal Bibi1, P.Rajakumari2
1K. Ameenal Bibi, P.G. and Research, Department of Mathematics, D.K.M. College for Women (Autonomous), Vellore (Tamil Nadu), India.
2P. Rajakumari, P.G. and Research, Department of Mathematics, D.K.M. College for Women (Autonomous), Vellore (Tamil Nadu), India.
Manuscript received on 28 September 2019 | Revised Manuscript received on 10 November 2019 | Manuscript Published on 22 November 2019 | PP: 1111-1116 | Volume-8 Issue-6S3 September 2019 | Retrieval Number: F11830986S319/19©BEIESP | DOI: 10.35940/ijeat.F1183.0986S319
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: The hub of this article is a search on the behavior of the Blast domination and Blast distance-2 domination for Mycielski’s graph of some particular graphs and zero divisor graphs.
Keywords: Blast Domination Number, Blast Distance-2 Domination Number, Mycielski’s Graph.
Scope of the Article: Cryptography and Applied Mathematics